(Sorry if this is a repeat question)?
- 22 Jun 2015 by jimgee53
- 22 Jun 2015
- dry cough, lexapro, cough, generalized anxiety disorder, doctor
I recently stopped taking Lexapro (10 mg) for GAD - about a month now. For the past week or so I have developed a persistent dry cough. Saw my doctor, and she said there doesn't seem to be any sign of infection. I am not congested but feel a chronic tickle and the need to try to expectorate. Sometimes I do bring up a little phlegm, but this is rare. Back of my throat is dry but I dont feel any real pain. My sleep doesn't seem to be affected by the cough
Could the cough be a withdrawal symptom from the Lexapro? Could it be the result of my general anxiety? Thanks!
I doubt it is a withdrawal effect since it started this long after you stopped the Lexapro. More than likely it is an allergy. Don't know how your anxiety manifests, but I doubt it is anxiety either.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2013 • 5 answers
Posted 26 Nov 2013 • 2 answers
Posted 19 Sep 2015 • 10 answers
Posted 10 Feb 2016 • 1 answer
Posted 19 Apr 2016 • 5 answers